Polynomial convergence rates of Markov chains.

Jarner, Søren F. and Roberts, Gareth O. (2002) Polynomial convergence rates of Markov chains. Annals of Applied Probability, 12 (1). pp. 224-247. ISSN 1050-5164

Full text not available from this repository.


In this paper we consider Foster–Liapounov-type drift conditions for Markov chains which imply polynomial rate convergence to stationarity in appropriate V-norms. We also show how these results can be used to prove central limit theorems for functions of the Markov chain. We consider two examples concerning random walks on the half line and the independence sampler.

Item Type: Journal Article
Journal or Publication Title: Annals of Applied Probability
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19287
Deposited By: ep_ss_importer
Deposited On: 20 Nov 2008 11:55
Refereed?: Yes
Published?: Published
Last Modified: 11 Sep 2019 00:46
URI: https://eprints.lancs.ac.uk/id/eprint/19287

Actions (login required)

View Item View Item